MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN® PREVAIL® IMPLANT 5/4 X 15MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN® PREVAIL® IMPLANT 5/4 X 15MM; DENTAL IMPLANT
Model Number NIITP5415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); No Code Available (3191)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight not provided/unknown.Reporter's email not provided/unknown.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reported peri-implantitis with osteolyse, inflammation and pain in tooth location 13.Doctor performed augmentation.Patient has been rescheduled for new implant placement.

Brand Name
NANOTITE TM TAPERED CERTAIN® PREVAIL® IMPLANT 5/4 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10128579
Report Number0001038806-2020-00814
Device Sequence Number13960024
Product Code DZE
UDI-Device Identifier00844868011002
UDI-Public(01)00844868011002(17)131110(10)837952(241)NIITP5415
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/10/2013
Device Model NumberNIITP5415
Device Catalogue NumberNIITP5415
Device Lot Number837952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR